Home| Journals | Statistical Calculator | About Us | Contact Us
    About this Journal  | Table of Contents
Untitled Document

 

International Journal of Statistika And Mathematika ISSN: 2277-2790 E-ISSN: 2249-8605

Volume 2, Issue 3, 2012 pp 27-34

 

Research Article

 

Appell transforms associated with L2- expansions in terms of generalized heat polynomials

 

B.B.Waphare

MAEER’s MIT ACSC, Alandi, Tal: Khed, Dist: Pune, Pune – 412 105,(MS) INDIA

Academic Editor: Dr. Jadhav V.A.

 

References

 

[1]    F.M. Cholewinski and D.T. Haimo, the Weierstrass-Hankel convolution transform, J. d Analyse Math. Vol. 17, No. 1 (1966), 1-58.

[2]    A. Erdelyi et al., Higher transcendental functions, Vol. II, 1953.

[3]    D.T. Haimo, Integral equations associated with Hankel convolutions, Trans. Amer Math. Soc. 116(1965), 330-375.

[4]    D.T. Haimo, Generalized temperature functions, Duke Math. J. (to appear).

[5]    D.T. Haimo, Functions with the Huygens property, Bull Amer. Math. Soc. 71 (1965), 528-532.

[6]    I.I. Hirschman, Jr, Variation diminishing Hankel transforms, J.  Analyse Math. 8 (1960-61), 307-336.

[7]    P.C. Rosenbloom and D.V. Widder, Expansions in terms of heat polynomials and associated functions, Trans. Amer. Math. Soc. 92 (1959), 220-266.

[8]    E.C. Titchmarch, The theory of Fourier integrals, 1937.

[9]    B.B.Waphare, Appell transforms associated with expansions in terms of generalized heat polynomials (communicated). 

 

 

 

 
 
 
 
 
  Copyrights statperson consultancy www

Copyrights © statperson consultancy www.statperson.com  2013. All Rights Reserved.

Developer Details